Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have headache, dry skin and always thirsty. Help me out

Good day, I was wondering if you could guide me in the right direction. Here are the things that is wrong, I have very bad headache s daily to the point of being nauseous , very dry itching skin on my feet, hands and elbow s (no cream seems to work) I am constantly thirsty (and I drink about 2 Liters of water a day and a lot and coffee). I never really feel hungry. I don t snack. and I gained about 10 kg s in 2 months. Also I have to take a few painkillers before the headache even starts to feel better.
Asked On : Tue, 1 Feb 2011
Answers:  2 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi Cindi,

You need to get your thyroid profile done, it looks like you are having a thyroid problem. Also, get your blood sugar levels checked. Finally, stop taking coffee for few days.

Dr. Naveen Kumar
Answered: Tue, 1 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear Cindi
from the description you have given ayurveda guides that you have vatic imbalance in your body. Dryness and shooting nature of pain associated with thirst are symptoms of excess of vat. The sudden weight gain calls for thyroid investigations. You have not mentioned about your hypertension and state of digestion. Are you constipated also ? Detailed prescription of herbal medicines can be made after hearing from you, for time being you can start with Garlic clove which will help to restore imbalance in vat.
Answered: Tue, 1 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor